# SDR CALA2014120292753

- Difficulty date: November 27, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 96,738 hours, 10,701 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT NR 25HJK 111 LAVATORY, 112 LAVATORY FOUND INOPERATIVE.  REPLACED THE EMER LIGHT AT LT NR 3 DOOR LAVATORY 111 & TEST PASSED.  RECONNECTED THE ELEC CONNECTOR OF EMER LT AT SEAT NR 25HJK, LAVATORY 112 & TEST PASSED.
